Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 159, Number 2, 2012

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 379-380(2)
Authors: Giblin, P. J.; Izumiya, S.; Janeczko, S.; Romero-Fuster, M. C.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Topology of simple singularities of ruled surfaces in Formula Not Shown
pp. 397-404(8)
Authors: Barbosa, G. F.; Martins, R.; Saia, M. J.

Favourites:
ADD

Geometric invariants of surfaces in Formula Not Shown
pp. 405-413(9)
Authors: Bayard, P.; Sánchez-Bringas, F.

Favourites:
ADD

Generic linear sections of complex hypersurfaces and monomial ideals
pp. 414-419(6)
Authors: Bivià-Ausina, C.

Favourites:
ADD

Topological invariants of stable immersions of oriented 3-manifolds in Formula Not Shown
pp. 420-429(10)
Authors: Casonatto, C.; Romero Fuster, M. C.; Wik Atique, R.

Favourites:
ADD

Bi-Lipschitz Formula Not Shown -triviality of map germs and Newton filtrations
pp. 430-436(7)
Authors: Costa, J. o.; Saia, M. J.; Soares Junior, C. H.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Geometry of curves and surfaces through the contact map
pp. 466-475(10)
Authors: Giblin, P. J.; Janeczko, S.

Favourites:
ADD

Generic equi-centro-affine differential geometry of plane curves
pp. 476-483(8)
Authors: Giblin, P. J.; Sano, T.

Favourites:
ADD

Plane foliations with a saddle singularity
pp. 484-491(8)
Authors: Gutierrez, C.; Martínez-Alfaro, J.; Venato-Santos, J.

Favourites:
ADD
Favourites:
ADD

On caustics of submanifolds and canal hypersurfaces in Euclidean space
pp. 501-508(8)
Authors: Izumiya, S.; Takahashi, M.

Favourites:
ADD

Extensions of the mandala of Legendrian dualities for pseudo-spheres in Lorentz–Minkowski space
pp. 509-518(10)
Authors: Izumiya, S.; Yıldırım, H.

Favourites:
ADD

Invariants of transverse foliations
pp. 519-525(7)
Authors: López Machí, R.; Martínez Alfaro, J.

Favourites:
ADD

Double point curves for corank 2 map germs from Formula Not Shown to Formula Not Shown
pp. 526-536(11)
Authors: Marar, W. L.; Nuño-Ballesteros, J. J.; Peñafort-Sanchis, G.

Favourites:
ADD

Critical points of higher order for the normal map of immersions in Formula Not Shown
pp. 537-544(8)
Authors: Monera, M. G.; Montesinos-Amilibia, A.; Moraes, S. M.; Sanabria-Codesal, E.

Favourites:
ADD

Singularities of the Minkowski set and affine equidistants for a curve and a surface
pp. 555-561(7)
Authors: Reeve, G. M.; Zakalyukin, V. M.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more